On the expansion of the resolvent for elliptic boundary contact problems

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Let A be an elliptic operator on a compact manifold with boundary M̄ , and let ℘ overline ∂M be a covering map, where Y is a closed manifold. Let A C be a realization of A subject to a coupling condition C that is elliptic with parameter in the sector Λ. By a coupling condition we mean a nonlocal boundary condition that respects the covering structure of the boundary. We prove that the resolvent trace Tr l2(AC-N for N sufficiently large has a complete asymptotic expansion as λ|→ ∞, λ ∈ δ In particular, the heat trace TrL2}e-tAC has a complete asymptotic expansion as t → 0+ , and the ζ -function has a meromorphic extension to C .

Original languageEnglish (US)
Pages (from-to)345-361
Number of pages17
JournalAnnals of Global Analysis and Geometry
Volume35
Issue number4
DOIs
StatePublished - Jun 2009

All Science Journal Classification (ASJC) codes

  • Analysis
  • Political Science and International Relations
  • Geometry and Topology

Fingerprint Dive into the research topics of 'On the expansion of the resolvent for elliptic boundary contact problems'. Together they form a unique fingerprint.

Cite this